Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On solutions of Riemann's functional equation


Authors: K. Chandrasekharan and S. Mandelbrojt
Journal: Bull. Amer. Math. Soc. 65 (1959), 358-362
DOI: https://doi.org/10.1090/S0002-9904-1959-10372-4
MathSciNet review: 0111727
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Agmon, Complex variable Tauberians, Trans. Amer. Math. Soc. vol. 74 (1953) pp. 444-481. MR 54079
  • 2. S. Bochner and K. Chandrasekharan, On Riemann's functional equation, Ann. of Math. vol. 63 (1956) pp. 336-360. MR 79034
  • 3. K. Chandrasekharan and S. Mandelbrojt, On Riemann's functional equation, Ann. of Math. vol. 66 (1957) pp. 285-296. MR 89222
  • 4. J. P. Kahane and S. Mandelbrojt, Sur l'equation functionnelle de Riemann et la formule sommatoire de Poisson, Ann. Sci. École Norm. Sup. vol. 65 (1958) pp. 57-80. MR 106208


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1959-10372-4

American Mathematical Society